# SDR MASA20210223056

- Difficulty date: February 14, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373851
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTIONS [FS=693 TO FS=830, 9LBL/9RBL][ FS= 830 TO FS= 849, 9LBL/9RBL][FS=849 TO 977, 9LBL/9RBL |CORRECTIVE ACTION: SEAT RAILS WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801-A01 CONFA07.
